MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 UNKNOWN URINE COLLECTION; URINE COLLECTION DEVICE

C.R. BARD INC. (COVINGTON) -1018233 UNKNOWN URINE COLLECTION; URINE COLLECTION DEVICE
Catalog Number Z10
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a customer was experiencing issues with the urine meter drain bag tubing kinking.The tubing was kinking at the point where it connected to the meter.This issue had not been personally encountered previously; however, it was also acknowledged that not all complaints are reported directly.It was suggested that the customer check how the bags were being stored to ensure that storage conditions were not creating a ¿memory¿ in the tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Photo sample evaluation: received 1 photo sample for evaluation.The photo shows a meter drain bag with urine filled; there was a kink in tube where it connects to drain bag.As per the photo, the reported event is confirmed cause unknown.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be" incorrect assembly operation" however, there was insufficient information to confirm this potential root cause.A labeling review could not be performed since no material number was provided.The device history record review could not be performed without a lot number.Corrections made to tab(s) d.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
UNKNOWN URINE COLLECTION
Common Device Name
URINE COLLECTION DEVICE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24823520
Report Number1018233-2026-02327
Device Sequence Number9686714
Product Code KNX
UDI-Device Identifier00801741033100
UDI-Public(01)00801741033100
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZ10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown